A 51-year-old female asked:
Disclaimer

taken seroquel (quetiapine) for sleep for yrs. can it eventually quit helping you sleep? i wake up after 3 hrs each night.

1 doctor answer
Dr. John Gaffney
24 years experience Psychiatry
Dosage increase: The brain does become accustomed to constant histamine-stimulation from Seroquel (quetiapine) and the dosage might need to be increased to give the same effect. Hope that helps Linda!
Answered on Feb 11, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Not sleeping on: seroquel (quetiapine) could be due to manic phase of Bipolar disorder or inadequate dose of seroquel (quetiapine) or timing of dose or depression or ... Read More
A 19-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Don't know: Your question may sound simple, but it is not. Normal sleep will return when you have seen to proper nutrition, rest, exercise, and sleep hygiene. I ... Read More
A 19-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Sleep problems: Dear woodchuck, please let your prescribing physician know about this. I see you have taken antihistamines - if you use them for sleep there is a sign ... Read More
1
1 comment
A 36-year-old female asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Ask your doctor: Your sleep problems are probably related your mental illness issues and like michael jackson it would be better to take the appropriate antipsychotic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month